# SDR VJ9800503

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A365422
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 344 RBL 22 HAS CORROSION IN TRACK.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS, REMOVED SEAT TRACK AND FABRICATED SEAT TRACK IAW B737 SRM 53-10-1 AND SRM 53-10-5.  TREATED, PRIMED, AND INSTALLED PARTS IAW SRM 51-10-2, MM 51-21-21 AND SRM 51-30-2.
